Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Burning, frequent urination. Diagnosed UTI. Swollen clitoris. Taken monistat, probiotics and antifungals. Is the clitoris infection due to something else?

Hi so it all started about a month ago when i went to a cvs minute clinic because i thought i had a urinary tract infection . I did and i took bactrum for three days. Still about five days later the syptoms came back: burning itching, urinationg frequently. I got diagnosed again and given the same medicine for ten days. But, about a week later the burning ant itching came back and pain in my swollen clitoris . I took monistat 3 because i thought it was a yeast infection and the symptoms mostly went away. now it is about two weeks later and they are back. The burning and itching is now onlyl very mild but the clitoris is still swollen. It has been constantly swollen for atleast 5 weeks now. I went to the doctor and am now taking probotics, cranbarry extract,and antiyeast medicine, but he aid it was for a yeast infection. Is the clitoris because of something else? How can i fix it? Will this medicine cure it?
Asked On : Sat, 31 Mar 2012
Answers:  1 Views:  260
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Your symptoms may be related to your sexual partner.He may be suffering from some infection,that may be the reason for recurrence of symptoms repeatedly.If the examination/treatment of partner does not reveal results then you should go for a routine & culture of urine as well as KOH slide of scrapping from clitoris to confirm/rule out fungal infection.
Answered: Fri, 28 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor